# SDR CA180404022

- Difficulty date: April 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2090200101
- Condition: Loose
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS DECLARED AOG DUE TO AN IN FLIGHT FUEL TRANSFER RESULTING IN AN IMBALANCE OF 200 KG.  RT MOTIVE FLOW CHECK VALVE REMOVED, INSPECTED, AND FOUND ONE RIVET LOOSE WHICH AFFECTS THE FLAPPER TO SEAT IN ITS CORRECT POSITION.  NEW VALVE INSTALLED.  (TC# 20180404022).
